# SDR CALA0500045

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N18611
- Make and model: Boeing 737524
- Aircraft serial: 27324
- Aircraft time: 30,461 hours, 16,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME IN AFT BAGGAGE BIN CORRODED AT STA 907 ABOVE S21R.  A REPAIR WAS INSTALLED IAW SRM 51-70-11.
